Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The very well poised $ \sb{6}\psi \sb{6}$. II

Author: Richard Askey
Journal: Proc. Amer. Math. Soc. 90 (1984), 575-579
MSC: Primary 33A35
MathSciNet review: 733409
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A proof of Bailey's sum of the very well poised $ _6{\psi _6}$ series is obtained from a simple difference equation and special cases that are easy to evaluate.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A35

Retrieve articles in all journals with MSC: 33A35

Additional Information

PII: S 0002-9939(1984)0733409-8
Keywords: Basic hypergeometric series
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia